# SDR SWIA201334027

- Difficulty date: June 14, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 25,572 hours, 21,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER IS CHAFED. C-CHECK REMOVED CHAFE FROM PAX DOOR FWD PULL IN LEVER IAW REO.
